MAUDE Adverse Event Report: ST. JUDE MEDICAL, COSTA RICA LTDA ENSITE¿ PRECISION¿ SURFACE ELECTRODE KIT; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, COSTA RICA LTDA ENSITE¿ PRECISION¿ SURFACE ELECTRODE KIT; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number EN0020-P
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Tears (2516)
Date of Event 08/21/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results, method and conclusion codes along with investigation results will be provided in the final report.Further information regarding the event were requested but not received.
 
Event or Problem Description
At the end of a procedure a skin tear occurred when the patch was removed.
 
Event or Problem Description
At the end of an atrial fibrillation ablation procedure a skin tear occurred.The skin was not prepped but the patch was placed on skin that was neither hairy or diaphoretic.The procedure was completed with no issues but upon removal of the pad a skin tear was noted.The skin was treated with betadine.There were no performance issues with any abbott device.
 
Additional Manufacturer Narrative
One image was submitted to product performance engineering for evaluation which appeared to show a peeling skin.Based solely on the image submitted, skin appeared peeled.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information provided, the cause of the reported event remains unknown.

Brand Name
ENSITE¿ PRECISION¿ SURFACE ELECTRODE KIT
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, COSTA RICA LTDA
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
MDR Report Key8926520
Report Number3008452825-2019-00430
Device Sequence Number11269837
Product Code DQK
UDI-Device Identifier05415067025937
UDI-Public05415067025937
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K160210
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2019
Device Model NumberEN0020-P
Device Lot Number7019485
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/21/2019
Supplement Date Received by Manufacturer08/27/2019
Initial Report FDA Received Date08/23/2019
Supplement Report FDA Received Date09/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;